A 39-year-old member asked:
Could ketotifen fumarate eye drops 0.025% overdose can cause glaucoma?
2 doctor answers • 4 doctors weighed in
Dr. Tim Conradanswered
Ophthalmology 36 years experience
No: There is no risk of glaucoma with this medication.
4.6k viewsAnswered >2 years ago
Dr. Jon Fishburnanswered
Ophthalmology 32 years experience
No: Ketotifen™ Is an nonsteroidal anti inflammatory medication that does not elevate eye pressure, the biggest risk factor for developing glaucoma.
2.8k viewsReviewed >2 years ago
Last updated Jun 1, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.